# SDR RAIA201601220001

- Difficulty date: January 22, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 39,898 hours, 36,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ON PSU AT 12BC, LIGHT NR 22 IS INOPERATIVE. R & R EMEGENCY EXIT LIGHT BULB ON PSU AT 12BC, LIGHT NR 22.  OPS CHECK GOOD.
